# SDR AALA201702179009

- Difficulty date: February 14, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 53,817 hours, 23,023 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21684
- Part serial: 3734
- Condition: Dragging
- Location: Mlg
- Part time: 46,521 hours, 21,661 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

BRAKE NR 3 DRAGGING DUING TAXI OUT, TEMPERATURE AT 340 DEGREES WITH BRAKE FANS ON.  REPLACED THE NR 3 MAIN LANDING GEAR BRAKE.  AIRCRAFT WAS GROUNDED:
